# SDR PNS2001F00000

- Difficulty date: August 31, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N8259V
- Make and model: Piper PA-32-301
- Aircraft serial: 328006097
- Engine: Lyc IO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 103492901
- Part serial: 86400024
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD START ON LEFT MAGNETO BUT WOULD NOT RUN WHEN SELECTED TO THE LEFT MAGNETO.  MAGNETO DISTRIBUTOR GEAR TO CAP SHOWS A LOT OF TIPPING PLAY WITHOUT DISASSEMBLY.  GROUND RUN:  RAN A LITTLE ROUGH AND THEN QUIT.
